Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Submanifolds, group actions and knots. I


Authors: Sylvain E. Cappell and Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 78 (1972), 1045-1048
MSC (1970): Primary 57D40, 57D65, 57C35, 57C45, 57A35, 57E30, 18F25, 15A63
Part II: Bull. Amer. Math. Soc., Volume 78, Number 6 (1972), 1049--1052
MathSciNet review: 0383432
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D40, 57D65, 57C35, 57C45, 57A35, 57E30, 18F25, 15A63

Retrieve articles in all journals with MSC (1970): 57D40, 57D65, 57C35, 57C45, 57A35, 57E30, 18F25, 15A63


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13103-3
PII: S 0002-9904(1972)13103-3